# SDR UPS97822553

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FLOORBEAM EXPANSION JOINT FITTING CRACKED FS 717, LBL 24, AFT SIDE.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-3-0.
